# SDR N6WA2012021301

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 101229
- Aircraft time: 22,865 hours, 16,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR UNSAFE INDICATION.  REMOVED AND INSPECTED DOOR, INSTALLED DOOR, NO DEFECTS NOTED.  PERFORMED OPS CHECK IAW AMM 52-21-00.  OPS CHECEDK GOOD, NO MESSAGE NOTED.
